Journal of Symbolic Logic

Two Theories with Axioms Built by Means of Pleonasms

Andrzej Ehrenfeucht

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 1 (1957), 36-38.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732661

Mathematical Reviews number (MathSciNet)
MR91238

Zentralblatt MATH identifier
0078.24402

JSTOR
links.jstor.org

Citation

Ehrenfeucht, Andrzej. Two Theories with Axioms Built by Means of Pleonasms. J. Symbolic Logic 22 (1957), no. 1, 36--38. https://projecteuclid.org/euclid.jsl/1183732661


Export citation